Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleIdeals with larger projective dimension and regularity
Author(s) Jesse Beder, Soumen Chakrabarti, Barry Eaglestone, Jason McCullough, Luis Núñez-Betancourt, Alexandra Seceleanu
TypeArticle in Journal
AbstractWe define a family of homogeneous ideals with large projective dimension and regularity relative to the number of generators and their common degree. This family subsumes and improves upon constructions given by Caviglia (2004) and McCullough (2011). In particular, we describe a family of three-generated homogeneous ideals, in arbitrary characteristic, whose projective dimension grows asymptotically as a power of the degree of the generators.
KeywordsProjective dimension, Regularity, Ideals, Resolutions
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111000824
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number10
Pages1105 - 1113
Year2011
Edition0
Translation No
Refereed No
Webmaster